Skip to Main content Skip to Navigation
Journal articles

A note on local spillovers, convexity, and the strategic substitutes property in networks

Abstract : We provide existence results in a game with local spillovers where the payoff function satisfies both convexity and the strategic substitutes property. We show that there always exists a stable pairwise network in this game, and provide a condition which ensures the existence of pairwise equilibrium networks.
Document type :
Journal articles
Complete list of metadata

https://halshs.archives-ouvertes.fr/halshs-00728199
Contributor : Soledad Beudon Connect in order to contact the contributor
Submitted on : Wednesday, September 5, 2012 - 10:19:12 AM
Last modification on : Saturday, May 30, 2020 - 3:39:40 AM

Links full text

Identifiers

Citation

Pascal Billand, Christophe Bravard, Sudipta Sarangi. A note on local spillovers, convexity, and the strategic substitutes property in networks. Theory and Decision, Springer Verlag, 2013, 75 (2), pp.293-304. ⟨10.1007/s11238-012-9328-1⟩. ⟨halshs-00728199⟩

Share

Metrics

Record views

40